# SDR VNAA202107131113

- Difficulty date: July 11, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N545PB
- Make and model: Cndair CL6002C10
- Aircraft serial: 10325
- Aircraft time: 23,326 hours, 18,378 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Faulted
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED OB SPOILERONS AND OB FLT SPOILERS CAUTIONS MESSAGES ENROUTE INTO DCA. CREW DECIDED TO DIVERT TO IAD DUE TO IAD HAVING LONGER RUNWAYS. FLIGHT ARRIVED INTO IAD WITHOUT FURTHER ISSUES. NO FURTHER INFORMATION AT THIS TIME. / TROUBLESHOT IAW CRJ700 FIM 27-64-01-810-817-A01 FAULT CONFIRMATION.  C/W SPOST 1 & 2 IAW CRJ700 AMM 27-61-05-740-801-A03.  MESSAGES DID NOT REOCCUR.  OPS. TEST GOOD.  A/C O.K. FOR SERVICE.
